For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Retin-a

If you've used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Date: 10/21/2014
Retin A micro got my face really dry now my scars are fading looks like a great gel.

Flakiness and dry skin
Date: 10/29/2014
Hello I am 41 yr old female and i'm currently using Tretinoin .025% for lines and wrinkles and pigmentation(malasma). So far i've only used this product 4 times(two times last week and two times this week) I just got this prescription. I am currently already seeing flakiness and dry skin. Also red patches where my malasma is more significant. My question is, is this normal and will it worsen my Malasma? My derm says it suppose to help but i am so nervous. I skipped last night and am thinking about applying again this evening. Maybe do every other night.

AskDocWeb: Welcome Stephanie. Please read some suggestions by Lucy.

Possible health problems?
Date: 1/4/2015
I been using retin a cream on my moles. They are beginning to peel off. Can I have health problems from the cream.So far the cream doing what I want.

AskDocWeb: You may want to review the possible side effects as those are the most likely health problems to develop.

Retin A on lips?
Date: 1/22/2015
I used 0.025% Retin A on my lips inadvertently and they have been peeling for about 6 weeks -- I am using 1% Hydrocortisone and they continue to peel . Will this ever resolve itself ? I know that on the skin it will but the lips?

AskDocWeb: Using Retin A on your lips is not recommended. Many have found when using it close to the mouth that their lips would peel. Continuing to do so would continue the peeling.

Seborrheic keratosis?
Date: 1/28/2015
Will retina a help to get rid of seborris kestoris?

AskDocWeb: No. Seborrheic keratosis is a common skin growth that may look worrisome, but it is benign - not a cancer. Treatment usually isn't necessary however, you may want them removed if they become irritated, if they bleed because clothing rubs against them, or if you simply don't like how they look or feel. Your doctor can remove them using several methods, including:
  • Freezing with liquid nitrogen (cryosurgery).
  • Scraping the skin's surface with a special instrument (curettage).
  • Burning with an electric current (electrocautery).
  • Vaporizing the growth with a laser (ablation).
Although most seborrheic keratosis do not require care, you should see a dermatologist if:
  • Many new skin growths suddenly appear. This can be a sign of cancer inside the body.
  • The growth grows quickly, turns black, itches, or bleeds (possible signs of skin cancer).
  • The growth is easily irritated, such as from shaving or clothes rubbing against it.
  • Your growth is dry, flat, rough, and scaly. It could be an actinic keratosis, which can develop into a type of skin cancer.
  • Your skin growth does not look like a typical seborrheic keratosis.
Do not try to remove a seborrheic keratosis yourself. There is a risk of infection.

Age related use of Stieve-A
Date: 1/31/2015
I am 63 years nand just started using stieva a cream.the corner of my eyes are very sensitive. Should I discontinue? Does this cream suitable for people in my age group.
Trish thank you

AskDocWeb: According to data provided by the manufacturer (GlaxoSmithKline Australia Pty Ltd) the only age related restriction is that the cream is not to be used on children. Questions about continued use should be addressed to the prescribing physician.

"Take care not to apply too much cream especially where it could run into your eyes, the angles of your nose, any skin folds, or other areas of the skin that do not require treatment.

Applying too much cream or applying it more frequently will not help your spots clear up more quickly, and may cause redness, peeling and discomfort. If this does happen, use the cream less often, or stop using it for a few days and then start again."

No results
Date: 2/23/2015
I am using Tretinoin 0.1% exp. date 1/16 Nothing is happening. No redness, no feeling of warmth, no peeling? What the Heck?

AskDocWeb: Hopefully you purchased the product from a pharmacy so that you are assured that it is the real thing. You may want to visit with the prescribing doctor to review the proper use, amount, application, use of other products, etc. and discuss your expectations.

Please help
Date: 3/4/2015
I don't have severe acne, but I always have 2-3 deep inflammatory pimples at a time combined with 2-3 whiteheads (always on my chin!). I first used benzoyl peroxide for 2 years, which made my skin PERFECT! 8 months ago, however, I started breaking out again, on a daily basis, so I added Retin A to my regimen. I'm finishing week 9 on Retin A 0.025 and although it said that you're supposed to see improvement by week 8, I haven't seen any at all. In contrary... I still get the same inflammatory pimples, but I get much more whiteheads, and my blemishes take forever to go away. Plus, I had a huge cyst (which I normally never get!). I don't if I should stop using Retin A.... Please help!

AskDocWeb: Retin-A comes in different strength concentrations because some patients need the stronger formulas. It sounds like you might benefit from consulting with a dermatologist to find out what you need.

My hair quit falling out!
Date: 3/17/2015
I have been using Tretinoin Cream 0.05% for about 5 weeks. My hair has been thinning for a couple years and I was seeing lots of lose during each wash of my hair. The Tretinoin Cream has increased some light facial hair, but my hair has just quit falling out. And I am not using the cream on my head! I have some redness and peeling but that is how you get new skin. I exfoliate in the morning and use cream and moisturizer at night and more moisturizer in the morning.

Report - 96 - 97 - 98 - Page 99 - 100 - 101 - Last Page 102

If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

The following advertisement helps pay for the cost of publishing this information:

Drug Test got you worried? CLICK HEREAd

This consumer advocate website is protected by copyright 2011 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Rue and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page